EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-48-3009 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
06/21/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10 concomitant devices 2845470 02-010-03-0230 - logic cr femoral cem, left, sz 3 4392297 200-02-35 - three peg patella 35mm 4411045 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t the product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported via legal documentation that approximately 93 months after a left total knee replacement procedure, the patient has experienced prosthesis wear, injuries, pain and debilitation, other injuries presently undiagnosed; incurred expenses for doctors, hospitals, nurses, and other reasonably required and medically necessary supplies and services, which said services are still continuing; unable to attend regular employment, diminished earning capacity; special (economic) damages; general (non-economic) damages.No further issues or complications were reported.No additional information is available.